MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The third party service agent performed an initial evaluation of the customer¿s device but was unable to duplicate the reported issue.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A third-party service agent contacted physio-control to report that their customer's device had unexpectedly powered off twice during resuscitation of a patient.Physio-control contacted the customer in order to obtain additional information about the patient and event; however, no response was received.
 
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and was unable to reproduce the reported issue.The electronic record were reviewed and it was verified that the device had experienced two unexpected losses of power.After replacing the battery pins and the smart battery contact as preventive measure, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.The cause of the reported issue could not be determined.The customer later confirmed that the patient was a 40-year-old male and the event date was (b)(6) 2019.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial medwatch report should indicate: manufacturing date ¿ 10/06/2015.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8388206
Report Number0003015876-2019-00369
Device Sequence Number2051277
Product Code MKJ
UDI-Device Identifier00883873911679
UDI-Public00883873911679
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer04/07/2019
12/10/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date05/01/2019
12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR